Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

Metric definition of the linear structure


Author: Russell G. Bilyeu
Journal: Proc. Amer. Math. Soc. 25 (1970), 205-206
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0259562-0
MathSciNet review: 0259562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Mazur and S. Ulam, Sur les transformations isometriques d’espaces vectoriels, C.R. Acad. Sci. Paris 194 (1932), 946-948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

Keywords: Metric definition, linear structure, normed linear space, convex combinations
Article copyright: © Copyright 1970 American Mathematical Society